JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A SEQUENCE OF KANTOROVICH TYPE OPERATORS VIA RIEMANN TYPE q-INTEGRAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A SEQUENCE OF KANTOROVICH TYPE OPERATORS VIA RIEMANN TYPE q-INTEGRAL
Bascanbaz-Tunca, Gulen; Erencin, Aysegul; Tasdelen, Fatma;
  PDF(new window)
 Abstract
In this work, we construct Kantorovich type generalization of a class of linear positive operators via Riemann type q-integral. We obtain estimations for the rate of convergence by means of modulus of continuity and the elements of Lipschitz class and also investigate weighted approximation properties.
 Keywords
Kantorovich type operator;Riemann type q-integral;weighted spaces;modulus of continuity;Lipschitz class;
 Language
English
 Cited by
 References
1.
U. Abel, The moments for the Meyer-Konig and Zeller operators, J. Approx. Theory 82 (1995), no. 3, 352-361. crossref(new window)

2.
O. Agratini, On a q-analogue of Stancu operators, Cent. Eur. J. Math. 8 (2010), no. 1, 191-198. crossref(new window)

3.
M. Ali Ozarslan and O. Duman, Approximation theorems by Meyer-Konig and Zeller type operators, Chaos Solitons Fractals 41 (2009), no. 1, 451-456. crossref(new window)

4.
J. A. H. Alkemade, The second moment for the Meyer-Konig and Zeller operators, J. Approx. Theory 40 (1984), no. 3, 261-273. crossref(new window)

5.
G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, 1999.

6.
D. Barbosu, Kantorovich-Stancu type operators, J. Inequal. Pure and Appl. Math. 5 (2004), no. 3, Art. 53, 6pp.

7.
M. Becker and R. J. Nessel, A global approximation theorem for Meyer-Konig and Zeller operators, Math. Z. 160 (1978), no. 3, 195-206. crossref(new window)

8.
E. W. Cheney and A. Sharma, Bernstein power series, Canad. J. Math. 16 (1964), 241-253. crossref(new window)

9.
O. Dalmanoglu and O. Dogru, On statistical approximation properties of Kantorovich type q-Bernstein operators, Math. Comput. Modelling 52 (2010), no. 5-6, 760-771. crossref(new window)

10.
O. Dalmanoglu and O. Dogru, Statistical approximation properties of Kantorovich type q-MKZ operators, Creat. Math. Inform. 19 (2010), no. 1, 15-24.

11.
O. Dogru, Approximation properties of a generalization of positive linear operators, J. Math. Anal. Appl. 342 (2008), no. 1, 161-170. crossref(new window)

12.
O. Dogru and O. Duman, Statistical approximation of Meyer-Konig and Zeller operators based on q-integers, Publ. Math. Debrecen 68 (2006), no. 1-2, 199-214.

13.
O. Dogru, M. A. Ozarslan, and F. Tasdelen, On positive operators involving a certain class of generating functions, Studia Sci. Math. Hungar. 41 (2004), no. 4, 415-429.

14.
A. Erencin, H. G. Ince, and A. Olgun, A class of linear positive operators in weighted spaces, Math. Slovaca 62 (2012), no. 1, 63-76. crossref(new window)

15.
A. D. Gadjiev, On P. P. Korovkin type theorems, Math. Zametki 20 (1976), no. 5, 781-786 (in Russian), Math. Notes 20 (1976), no. 5-6, 995-998 (Engl. Trans.).

16.
I. Gavrea and M. Ivan, On the iterates of positive linear operators preserving the affine functions, J. Math. Anal. Appl. 372 (2010), no. 2, 366-368. crossref(new window)

17.
V. Gupta and H. Sharma, Statistical approximation by q-integrated Meyer-Konig-Zeller-Kantorovich operators, Creat. Math. Inform. 19 (2010), no. 1, 45-52.

18.
W. Heping, Properties of convergence for the q-Meyer-Konig and Zeller operators, J. Math. Anal. Appl. 335 (2007), no. 2, 1360-1373. crossref(new window)

19.
V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002.

20.
H. Karsli and V. Gupta, Some approximation properties of q-Chlodowsky operators, Appl. Math. Comput. 195 (2008), 220-229. crossref(new window)

21.
M. K. Khan, On the rate of convergence of Bernstein power series for functions of bounded variation, J. Approx. Theory 57 (1989), no. 1, 90-103. crossref(new window)

22.
A. Lupas, A q-analogue of the Bernstein operator, in Seminar on Numerical and Statistical Calculus (Cluj-Napoca, 1987), 85-92, Preprint, 87-9 Univ. "BabeBolyai", Cluj-Napoca, 1987.

23.
S. Marinkovic, P. Rajkovic, and M. Stankovic, The inequalities for some types of q-integrals, Comput. Math. Appl. 56 (2008), no. 10, 2490-2498. crossref(new window)

24.
W. Meyer-Konig and K. Zeller, Bernsteinsche Potenzreihen, Studia Math. 19 (1960), 89-94. crossref(new window)

25.
S. Ostrovska, On the Lupas q-analogue of the Bernstein operator, Rocky Mountain J. Math. 36 (2006), no. 5, 1615-1629. crossref(new window)

26.
G. M. Phillips, Bernstein polynomials based on the q-integers, Ann. Numer. Math. 4 (1997), no. 1-4, 511-518.

27.
L. Rempulska and M. Skorupka, Approximation by generalized MKZ-operators in polynomial weighted spaces, Anal. Theory Appl. 23 (2007), no. 1, 64-75. crossref(new window)

28.
H. Sharma, Properties of q-Meyer-Konig-Zeller Durrmeyer operators, J. Inequal. Pure Appl. Math. 10 (2009), no. 4, article 105, 10pp.

29.
O. Shisha and B. Mond, The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 1196-2000. crossref(new window)

30.
T. Trif, Meyer-Konig and Zeller operators based on the q-integers, Rev. Anal. Numer. Theory Approx. 29 (2000), no. 2, 221-229.